I went to a health clinic almost two weeks ago to get a Plan B pill and my doctor also gave me Birth Control pills. My boyfriend and I had sex using a condom 4 days after I started the pill, but with our unfortunate luck, the condom broke again!! I continued to take my birth control and I keep hearing that birth control pills are effective immediately if you start it within 7 days after having your period. I consistently have symptoms such as nausea, headaches and mood swings, is this side effects of the birth control, or could I be pregnant? HELP!!
No, what you're hearing is wrong. They are effective right away if you start them the first day of your period. Otherwise you have to take 7 before you're protected. It could be either problem. You have to wait until you get to the week break from the active pills until you will get a period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2014 • 1 answer
Posted 28 May 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 27 Jun 2016 • 1 answer
Posted 14 Oct 2016 • 2 answers